# SDR FDEA202010112460

- Difficulty date: October 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND EO G-5310-E0332629 H P6 FOUND NEW FUSELAGE SKIN DOUBLER EXISTING HOLE AT STATION 998 STRINGER S-35R NEAR MILLED EDGE.  COMPLIED WITH EA G-5310-T0357344 P2.  TITLE : FUSELAGE - MAINFRAME - DEVIATION TO SB-777-53-0087 R1-LT SIDE AND RT SIDE UNDERWING LONGERON MODIFICATION.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
